| Model Number |
DIU225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section b3: date of event: unknown, not provided.Best estimate of date of event is between (b)(6) 2023 and (b)(6) 2023.Section h3-other (81): the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was exchanged due to blurred vision, poor cylinder correction.The pre-op visual acuity (va) 20/25, post-op 20/40, and lens exchange for poor cylinder correction with original toric, had uncorrected cylinder.There was no incision enlargement, no vitrectomy, no sutures done.No other information was provided.